# SDR CALA2024123003189

- Difficulty date: December 23, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 88,767 hours, 14,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230132G
- Part serial: 000444
- Condition: Damaged
- Location: Zone 600 Flap
- Part time: 88,767 hours, 14,334 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE FLAP HAS IMPACT DAMAGE FROM THROWN TREAD OF NO.7 MLG TIRE. C/W RII INSP. OF R/H WING TE I/B FLAP ATTACH POINTS AND HARDWARE CW RII FOR OK TO INSTALL ALL ATTACH POINTS NO OBVIOUS DEFECTS NOTED AT THIS TIME. NEW ATTACH HARWARE ORDERED REMOVED RIGHT WING I/B TRAILING EDGE FLAP IAW 27-51-06-022-035. INSPECTED ALL HARDWARE AND ATTACHMENTS OF RIGHT WING I/B AFT REQUESTING OK TO INSTALL FLAP. NO OBVIOUS DAMAGE NOTED AT THIS TIME. RII CW ON INSTALL OF ROLLER BEARING ITEM #155B,OK TO CONTINUE. RII CW ON INSTALL OF ROLLER BEARING BOLT ITEM# 120 IAW 57-53-21. TRANSFERED ROLLERS TO THE NEW AFT FLAP SUPPORT. ROLLER BEARINGS INSTALLED ROLLER BEARING ITEM #155B IAW CMM 57-53-21 . STILL INSTALLED ROLLER BEARING BOLT ITEM# 120 IAW 57-53-21. OK TO NOT INSTALLED. SPECIAL WASHERS REQUIRED TO COMPLETE INSTALLATION REQUIRES INSTAL. OF ROLLER BEARING BOLT ITEM # 120.CONTINUE.REF AIPC 27-51-06-04 FIGURE C  CW RII INSP FOR INSTALLATION OF RIGHT WING I/B TRAILING EDGE FLAP REF AMM 27-51-06-422-059 UP TO AND INCLUDING STEP 5.E.(19.) NEED TO CONTINUE AT STEP 5.E.(20.) INSTALLED RIGHT WING I/B TRAILING EDGE FLAP IAW AMM 27-51-06-422-059 UP TO STEP E. (20) C/W INSTALLATION OF RT WING INBD TRAILING EDGE FLAP REF MM 27-51-06-422-059 FROM STEP 5 E(20) TO COMPLETIO
